Header

UZH-Logo

Maintenance Infos

On a class of high order schemes for hyperbolic problems


Abgrall, Rémi (2014). On a class of high order schemes for hyperbolic problems. In: Jang, Sun Young; Kim, Young Rock; Lee, Dae-Woong; Yie, Ikkwon. Proceedings of the International Congress of Mathematicians, Seoul 2014. Seoul: Korea Science and Technology Center, 699-725.

Abstract

This paper provides a review about a family of non oscillatory and parameter free finite element type methods for advection-diffusion problems. Due to space limitation, only the scalar hyperbolic problem is considered. We also show that this class of schemes can be interpreted as finite volume schemes with multidimensional fluxes.

Abstract

This paper provides a review about a family of non oscillatory and parameter free finite element type methods for advection-diffusion problems. Due to space limitation, only the scalar hyperbolic problem is considered. We also show that this class of schemes can be interpreted as finite volume schemes with multidimensional fluxes.

Statistics

Altmetrics

Downloads

5 downloads since deposited on 01 Jun 2018
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Book Section, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2014
Deposited On:01 Jun 2018 13:08
Last Modified:29 Mar 2019 12:24
Publisher:Korea Science and Technology Center
Number:Vol. 4
ISBN:978-89-6105-807-0
Additional Information:Proceedings of the International Congress of Mathematicians August 13–21, 2014, Seoul, Korea
OA Status:Green
Free access at:Official URL. An embargo period may apply.
Official URL:http://www.icm2014.org/en/vod/proceedings.html

Download

Download PDF  'On a class of high order schemes for hyperbolic problems'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 714kB
Get full-text in a library